MathSciNet Relay Station
MathSciNet bibliographic data
MR458719 (56 #16919) 62H10 (62E20)
Muirhead, Robb J. Latent roots and matrix variates: a review of some asymptotic results. Ann. Statist. 6 (1978), no. 1, 5–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement